# SDR EY2R57093

- Difficulty date: August 1, 2000
- Submitted: August 1, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C88
- System (JASC): 6100 · Propeller System
- Part: Pin
- Part number: A4460
- Condition: Corroded
- Location: Surface
- Component: Propeller, Mcauly, 3A32C88
- Component part number: P088366151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATING PIN CORRODED ON SURFACE OF PIN.  REPLACED.  (X)
